Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go

Content: Volume 6, Issue 6

Open AccessArticle
Analytical Solutions of One-Dimensional Convection-Diffusion Problems
Turkish Journal of Analysis and Number Theory. 2018, 6(6), 152-154. DOI: 10.12691/tjant-6-6-1
Pub. Date: November 05, 2018Views: 1793Downloads: 1253
Open AccessArticle
On a Class of P-Kenmotsu Manifolds Admitting Weyl-projective Curvature Tensor of Type (1, 3)
Turkish Journal of Analysis and Number Theory. 2018, 6(6), 155-158. DOI: 10.12691/tjant-6-6-2
Pub. Date: November 24, 2018Views: 1623Downloads: 1138
Open AccessArticle
Fixed Point Results in JS-Multiplicative Metric Spaces
Turkish Journal of Analysis and Number Theory. 2018, 6(6), 159-163. DOI: 10.12691/tjant-6-6-3
Pub. Date: December 06, 2018Views: 1864Downloads: 1321
Open AccessArticle
On Generalized c*-continuous Functions and Generalized c*-irresolute Functions in Topological Spaces
Turkish Journal of Analysis and Number Theory. 2018, 6(6), 164-168. DOI: 10.12691/tjant-6-6-4
Pub. Date: December 13, 2018Views: 1711Downloads: 1160
Open AccessArticle
Some New Fixed Point Theorems of Expanding Mappings in Complete G-metric Spaces
Turkish Journal of Analysis and Number Theory. 2018, 6(6), 169-174. DOI: 10.12691/tjant-6-6-5
Pub. Date: December 20, 2018Views: 1885Downloads: 1306